# SDR 2021F00094

- Difficulty date: April 29, 2021
- Submitted: April 29, 2021
- Operation: General aviation
- Aircraft: N560QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0110
- Engine: Pwc PW306D1
- Engine time: 3,218 hours, 2,127 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Cover
- Condition: Corroded
- Location: Accessory Gb
- Part time: 3,218 hours, 2,127 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REPAIR ON RH ENGINE ACCESSORY GEARBOX AFT COVER. ACCOMPLISHED PRATT & WHITNEY CANADA DEVIATION LETTER DAA2021-347-PW306D1-CN0218 DATED: 4/27/2021, ACCESSORY GEARBOX TOUCH UP REPAIR.
